# SDR ASOA2012072001949

- Difficulty date: July 17, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 23,576 hours, 21,397 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Part time: 986,592 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BS 202 BULKHEAD.   COMPLIED WITH EDDY CURRENT INSPECTION IAW, NDTM 51-20-06 AND CONFIRMED CRACK.  CUT OUT DAMAGE IAW GREO 601R-53-11-563, REV B.  REPAIR TYPE 4.  COMPLIED WITH EDDY CURRENT INSPECTION IAW NDTM 51-20-06. NO DEFECTS NOTED.   FABRICATED REPAIR DOUBLER, SHIMS IAW GREO 601R-53-11-563, REV B.  REPAIR TYPE 4 AND SRM 51-00-00.    INSTALLED REPAIR IAW GREO 601R-53-11-563, REV B.  REPAIR TYPE 4.
